MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, LEFT GAMMA3® Ø10X280MM X 130°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, LEFT GAMMA3® Ø10X280MM X 130°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 35300280S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that the patient underwent gamma3 u-lag screw surgery on (b)(6) 2019.After the surgery, the cutout of u-lag screw and the bending of u-blade were confirmed.Then gamma3 extraction and revision to tha was performed on (b)(6) 2019.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This device is concomitant and did not contribute to the reported failure.If any additional information is provided indicating otherwise, the investigation will be updated accordingly.

Brand Name
LONG NAIL KIT R1.5, TI, LEFT GAMMA3® Ø10X280MM X 130°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8483028
Report Number0009610622-2019-00135
Device Sequence Number1486825
Product Code HSB
UDI-Device Identifier04546540375834
UDI-Public04546540375834
Combination Product (Y/N)N
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number35300280S
Device Lot NumberK0AECDA
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient Weight48